# SDR 9722201146

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146US
- Make and model: Doug DC-10-40
- Aircraft serial: 46755
- Engine: Pwa JT9D20J
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: LD
- Nature of condition: D
- Precautionary procedure: E

## Discrepancy

DURING LANDING ROLLOUT, THE NR 1 ENGINE THRUST REVERSER FAILED TO STOW.  THE CREW RECYCLED THE REVERSER AND A COMPRESSOR STALL OCCURRED.  MAX EGT WAS 650C.  THE ENGINE WAS SHUT DOWN.  THE OUTBOARD REVERSER SLEEVE DEPARTED THE AIRCRAFT.  MAINTENANCE LOCKED OUT THE REVERSER AND SECURED ALL DAMAGED PARTS.  THE AIRCRAFT WAS THEN FERRIED TO MSP FOR REPAIR.  THE EXACT PART CAUSING THE PROBLEM IS TO BE DETERMINED.
